# SDR R61A2020060200512

- Difficulty date: March 16, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086052001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA, RT MONUMENT SUPPORT FR84.  REMOVED AND REPLACED WITH NEW MONUMENT SUPPORT, APPLIED SURFACE PROTECTION REF SRM 51-40-08, 51-23-06 AND CPM 51-25-00.  SEE W/O H7207 SN 351 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
